# SDR SWIA200311876

- Difficulty date: April 12, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 3,910 hours, 3,446 cycles
- Engine: Ge CF343B1
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Damaged
- Location: Stick Shaker
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

STICK SHAKER DOES NOT OPERATE CORRECTLY DURING TEST.  REPAIRED WIRE TO LEFT STICK SHAKER.  OPS CHECKED NORMAL.
